Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 48 found articles
 
 
  Bilateral dislocation of the temporomandibular joints in a 2-year-old child: Report of a case
 
 
Title: Bilateral dislocation of the temporomandibular joints in a 2-year-old child: Report of a case
Author: Atherton, Guy J
Peckitt, Ninian S
Appeared in: Journal of oral and maxillofacial surgery
Paging: Volume 55 (1997) nr. 6 pages 2 p.
Year: 1997
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 48 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands